advertisement
Question
Posted by: worried | 2008/05/27

mirelle

My gynea has just prescribed mirelle as yasmin causes me to have constant nausea. I told her that I am on Roacutane (one tab every second day) but forgot to mention that I take tertroxin and glucophage. Can I take this pill with my other meds?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, you can.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement